×

zbMATH — the first resource for mathematics

Newton polygons and topological determinacy of analytic germs. (English) Zbl 0743.57019
Good estimates in terms of Newton polygons are obtained for the degree of topological determinacy and the exponents in Lojasiewicz-type inequalities involving real or complex analytic functions in two variables.
Reviewer: A.Dimca (Sydney)
MSC:
57R45 Singularities of differentiable mappings in differential topology
58C25 Differentiable maps on manifolds
58K99 Theory of singularities and catastrophe theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] J.Bochnak, and W.Kucharz, Sur les germs d’applications différentiables à singularités isolées,Trans. Amer. Math. Soc. 252 (1979), 115–131.MR 80j:58009
[2] J.Damon, and T.Gaffney, Topological triviality of deformations of functions and Newton filtrations,Invent. math. 72 (1983), 335–358.Zbl 519:58021 · Zbl 0519.58021
[3] A. G.Kouchnirenko, Polyedres de Newton et nombres de Milnor,Invent. math. 32 (1976), 1–31.MR 54:7454 · Zbl 0328.32007
[4] B.Lichtin, Estimations of Lojasiewicz exponents and Newton polygons,Invent. math. 64 (1981), 417–429.MR 83b:32006 · Zbl 0556.32003
[5] M.Oka, On the bifurcation of the multiplicity and topology of the Newton boundary,J. Math. Soc. Japan 31 (1979), 435–450.MR 804:32018 · Zbl 0415.35009
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.